Translator Disclaimer
15 May 2004 Family Gromov-Witten invariants for Kähler surfaces
Junho Lee
Duke Math. J. 123(1): 209-233 (15 May 2004). DOI: 10.1215/S0012-7094-04-12317-6

Abstract

We use analytic methods to define family Gromov-Witten invariants for Kähler surfaces. We prove that these are well-defined invariants of the deformation class of the Kähler structure.

Citation

Download Citation

Junho Lee. "Family Gromov-Witten invariants for Kähler surfaces." Duke Math. J. 123 (1) 209 - 233, 15 May 2004. https://doi.org/10.1215/S0012-7094-04-12317-6

Information

Published: 15 May 2004
First available in Project Euclid: 13 May 2004

zbMATH: 1059.53070
MathSciNet: MR2060027
Digital Object Identifier: 10.1215/S0012-7094-04-12317-6

Subjects:
Primary: 53D45
Secondary: 14N35

Rights: Copyright © 2004 Duke University Press

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.123 • No. 1 • 15 May 2004
Back to Top